| Model Number |
DUR-8 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/10/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device referenced in this report was not returned to olympus for evaluation.The root cause cannot be determined at this time.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation.
Event or Problem Description
It was reported that during an unknown procedure with the flexible ureteropyeloscope kit, the scope was stuck in the patient.The surgeon had to open the patient surgically to remove the scope.Additional information was requested multiple times but was not received.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.The device history record was unable to be reviewed for this device since the serial number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation, since the device was not returned to olympus for an evaluation, the root cause of the reported event could not be determined.Olympus will continue to monitor field performance for this device.